Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Carozza - G. Moscariello - A. Passarelli di Napoli

Nonlinear equations with growth coefficients in BMO

created on 23 Jan 2002
modified by moscariel on 09 Dec 2005

[BibTeX]

Published Paper

Inserted: 23 jan 2002
Last Updated: 9 dec 2005

Journal: Houston Journal of Mathematics
Volume: 28
Number: 4
Pages: 917-929
Year: 2002

Keywords: Dirichlet problem, Hodge decomposition, BMO spaces

Credits | Cookie policy | HTML 5 | CSS 2.1